English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Ramanujan congruences for Siegel modular forms

MPS-Authors
/persons/resource/persons236066

Richter,  Olav K.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

dewar_ramanujan_2010.pdf
(Any fulltext), 149KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Dewar, M., & Richter, O. K. (2010). Ramanujan congruences for Siegel modular forms. International Journal of Number Theory, 6(7), 1677-1687. doi:10.1142/S179304211000371X.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2375-1
Abstract
There is no abstract available